# SDR HEEA202402190001

- Difficulty date: February 17, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N929PH
- Make and model: Skrsky S92A
- Aircraft serial: 920151
- Aircraft time: 7,818 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Unit
- Part number: 9255002806107
- Part serial: 2303
- Condition: Inoperative
- Location: Nr 1 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING CRUISE, #1 AC GENERATOR FAILED AND WOULD NOT RESET. THEN RETURNED TO BASE.
